# SDR DALA2025121209100

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 14,281 hours, 6,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: C02382139001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON DAMAGED. REMOVED LONGERON PER A220 DWG C02382100 REV A. INSTALLED LONGERON PER A220 DWG C02382100 REV A. ONE FASTENER STILL REQUIRED. (HR 259148) FINISHED INSTALLING LONGERON PER A220 C02382100 REV A. (LP# 1342239)
